# SDR REXA201000049

- Difficulty date: March 23, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 21,760 hours, 19,527 cycles
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: AW20V4012
- Condition: Cracked
- Location: Engine Mount
- Part time: 9,791 hours, 8,446 cycles
- Component: Yoke, Bombdr
- Component part number: 601370158PE
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE REMOVAL FOR 18K LLP SHOP VISIT, MAINTENANCE DISCOVERED WHAT APPEARED TO BE A CRACK IN A FORWARD ENGINE MOUNT YOKE BEARING.  THE MOUNT YOKE WAS REMOVED FROM SERVICE AND SENT OUT FOR REPAIR.  THE REPAIR VENDOR CONFIRMED THE BEARING RACE TO BE CRACKED.  AIRLINE HAS REQUESTED THE BEARING BE RETURNED FOR ANALYSIS.
